A Tensor Version of the Quantum Wielandt Theorem

Cite This

Files in this item

Checksum: MD5:4d16e4e7b32fc8865d933ef2ce0b9041

MICHALEK, Mateusz, Tim SEYNNAEVE, Frank VERSTRAETE, 2019. A Tensor Version of the Quantum Wielandt Theorem. In: SIAM Journal on Matrix Analysis and Applications. SIAM. 40(3), pp. 1125-1130. ISSN 0895-4798. eISSN 1095-7162. Available under: doi: 10.1137/18M1227664

@article{Michalek2019Tenso-53571, title={A Tensor Version of the Quantum Wielandt Theorem}, year={2019}, doi={10.1137/18M1227664}, number={3}, volume={40}, issn={0895-4798}, journal={SIAM Journal on Matrix Analysis and Applications}, pages={1125--1130}, author={Michalek, Mateusz and Seynnaeve, Tim and Verstraete, Frank} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/53571"> <dc:creator>Seynnaeve, Tim</dc:creator> <dcterms:title>A Tensor Version of the Quantum Wielandt Theorem</dcterms:title> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/53571/1/Michalek_2-1t52sacmslibg6.pdf"/> <dc:language>eng</dc:language> <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by/4.0/"/> <dc:contributor>Verstraete, Frank</dc:contributor> <dc:creator>Michalek, Mateusz</dc:creator> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/53571/1/Michalek_2-1t52sacmslibg6.pdf"/> <dc:rights>Attribution 4.0 International</dc:rights> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-04-30T13:25:03Z</dc:date> <dcterms:abstract xml:lang="eng">We prove boundedness results for the injectivity regions for projected entangled pair states. Our result is a higher-dimensional generalization of the quantum Wielandt inequality.</dcterms:abstract> <dc:creator>Verstraete, Frank</dc:creator> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-04-30T13:25:03Z</dcterms:available> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/53571"/> <dc:rights>terms-of-use</dc:rights> <dcterms:issued>2019</dcterms:issued> <dc:contributor>Michalek, Mateusz</dc:contributor> <dc:contributor>Seynnaeve, Tim</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> </rdf:Description> </rdf:RDF>

Downloads since Apr 30, 2021 (Information about access statistics)

Michalek_2-1t52sacmslibg6.pdf 14

This item appears in the following Collection(s)

Attribution 4.0 International Except where otherwise noted, this item's license is described as Attribution 4.0 International

Search KOPS


Browse

My Account